# SDR A6WA202306168631

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 42,284 hours, 41,721 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE RECIEVED STEERING INOP CAUTION FOLLOWED BY WOW INPUT CAUTION AND WOW OUT PUT FAIL STATUS MSGS. RAN QRH. CYCLED NWS, MSG PERSISTED. WHEN EXTENDING GEAR ALL MSGS CLEARED.  AIRCRAFT REMOVED FROM SERVICE.  C/W FAULT ISOLATION OF STERING INOP MSG REF CRJ-200 FIM 32-50-01 REV    62 ADJUSTED NLG W/OFF/W SENSORS IN REF CRJ-200 AMM 32-61-05-000-805     AND 32-61-05-400-805 REV 66, & C/W OPS TESTS REF CRJ-200 AMM            32-30-00-710-802, 32-61-00-710-801 AND 32-51-00-710-801 REV 66 ALL TESTS GOOD AND NO STEERING INOP MSG SHOWN.
